Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Magrim diet pills. Have fibromyalgia. Low BP. Side effect?

Hi , I am asking about Magrim diet pills , I am 54 years old ...have fibromyalgia , taking painkillers ,JAMIESON CALCIUM & MAGNESIUM WITH VITAMIN D, Omega 3 ,6,9 making diet all the time , feeling Hungry , my blood pressure is 100/70 , afraid of the side effect of this medicine ...but need to stop my Hunger , thank you so much
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

In my opinion,there is no short cut to weight loss.You must be well aware about the side effects of the pill.You should consult a Nutritionist who will plan your routine diet considering your appetite,schedule,health problems and food fondness also.You should incorporate some ayurvedic herbs like cumin,fenugreek ,ajwain,fennel etc in your diet depending upon your ayurvedic bodytype-vata-pitta-kapha,which will boost your metabolism.Its good to get hungry during the meal times,but the thing is to opt for those options which will make you feel healthier rather than depressed or guilty of eating.

Take care,
Dr. Tanju Khurana
Ayurvedic Doctor and Nutritionist
Answered: Sat, 13 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor